# SDR 95ZZZX1505

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796T
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5166
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bolts
- Part number: 350A32106046
- Condition: Sheared
- Location: Gearbox Flange
- Part time: 135 hours
- Component: 350A54020638
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT AT CRUISE, ACFT N5796T EXPERIENCED A SHATTERING OF THE NR 2 ENGINE TO C-BOX DISC COUPLING.  THE 3 BOLTS ATTACHING THE DISC COUPLING TO THE C-BOX FLANGE WERE SEVERED AT THE COTTER PIN HOLES.  CONTROL NR 95-005-6310.
